Sur certaines inégalités géométriques

Fáry István: Sur certaines inégalités géométriques. In: Acta scientiarum mathematicarum, (12) A. pp. 117-124. (1950)

[thumbnail of math_012_pars_a_117-124.pdf]
Preview
Cikk, tanulmány, mű
math_012_pars_a_117-124.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: A
ISSN: 0001-6969
Page Range: pp. 117-124
Language: French
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38565/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 124. p. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:49
URI: http://acta.bibl.u-szeged.hu/id/eprint/13595

Actions (login required)

View Item View Item